# SDR DALA2024022702752

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 72,523 hours, 27,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Fod
- Location: L4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6717 L4 DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRI DOOR 4L. LUBED REF 757AMM 25-16. OP'S CK GOOD OK FOR SVC. (4344828)
